To the mathematical theory of representation of information in neural nets
Abstract
We study irreducible nonorthogonal resolutions of the identity. The results obtained show that, in contrast to traditional requirements of “independent measurements” type, the noncommutative approach gives a more precise description of information systems.Downloads
Published
25.12.1995
Issue
Section
Short communications
How to Cite
Zaritskii, A. F. “To the Mathematical Theory of Representation of Information in Neural Nets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1706–1707, https://umj.imath.kiev.ua/index.php/umj/article/view/5565.